# SDR IPXA0160609

- Difficulty date: June 4, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650007
- Part serial: FH1306
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, RT WING OTBD FLAP INBD L/E GOUGED.  CUT OUT DAMAGED L/E SKIN, FABRICATED AND INSTALLED REPAIR IAW SRM 57-50-00 PARA 4 H FIG 208.
